# SDR 2008UALA02687

- Difficulty date: May 7, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 47,451 hours, 16,970 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ODOR IN COCKPIT SMELLED ELECTRICALLY HOT TURNED BLOWER FAN TO OVRD, SMELL DISSIPATED.
